# SDR ABXA010634

- Difficulty date: October 30, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON FUSELAGE SKIN BETWEEN STATION 1373 TO STATION 1395 AND BETWEEN STRINGER 25 LEFT TO STRINGER 26 LEFT AT LONGITUDINAL LAP SPLICE, LEFT SIDE.  REPAIRED AREA IAW REA B653-41399MR.
